Some Papers Affiliated to Henan Normal University-以河南师范大学为第一完成单位发表的部分论文

Some Papers Affiliated to Henan Normal University

以河南师范大学为第一完成单位发表的论文

在2006年元月至2011年12月期间,祁锋博士被聘请为河南师范大学兼职教授。为此,以河南师范大学为第一完成单位发表学术论文11篇。

以河南师范大学为第一完成单位于2006年发表的论文

  1. Feng Qi, Da-Wei Niu and Jian Cao, An infimum and an upper bound of a function with two independent variables, Octogon Mathematical Magazine 14 (2006), no. 1, 248–250.
  2. Feng Qi and Meng-Long Yang, Comparisons of two integral inequalities with Hermite-Hadamard-Jensen’s integral inequality, International Journal of Applied Mathematical Sciences 3 (2006), no. 1, 83–88.
  3. Feng Qi and Meng-Long Yang, Comparisons of two integral inequalities with Hermite-Hadamard-Jensen’s integral inequality, Octogon Mathematical Magazine 14 (2006), no. 1, 53–58.

以河南师范大学为第一完成单位于2008年发表的论文

  1. Feng Qi, Jian Cao and Da-Wei Niu, A generalization of van der Corput’s inequality, Applied Mathematics and Computation 203 (2008), no. 2, 770–777; Available online at http://dx.doi.org/10.1016/j.amc.2008.05.054.
  2. Feng Qi and Bai-Ni Guo, Wendel’s and Gautschi’s inequalities: Refinements, extensions, and a class of logarithmically completely monotonic functions, Applied Mathematics and Computation 205 (2008), no. 1, 281–290; Available online at http://dx.doi.org/10.1016/j.amc.2008.07.005.
  3. Feng Qi, Qiu-Ming Luo and Bai-Ni Guo, Darboux’s formula with integral remainder of functions with two independent variables, Applied Mathematics and Computation 199 (2008), no. 2, 691–703; Available online at http://dx.doi.org/10.1016/j.amc.2007.10.028.

以河南师范大学为第一完成单位于2009年发表的论文

  1. Feng Qi, A class of logarithmically completely monotonic functions and application to the best bounds in the second Gautschi-Kershaw’s inequality, Journal of Computational and Applied Mathematics 224 (2009), no. 2, 538–543; Available online at http://dx.doi.org/10.1016/j.cam.2008.05.030.
  2. Feng Qi, Pietro Cerone, Sever S. Dragomir and H. M. Srivastava, Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values, Applied Mathematics and Computation 208 (2009), no. 1, 129–133; Available online at http://dx.doi.org/10.1016/j.amc.2008.11.023.
  3. Feng Qi and Bai-Ni Guo, Completely monotonic functions involving divided differences of the di- and tri-gamma functions and some applications, Communications on Pure and Applied Analysis 8 (2009), no. 6, 1975–1989; Available online at http://dx.doi.org/10.3934/cpaa.2009.8.1975.

以河南师范大学为第一完成单位于2010年发表的论文

  1. Feng Qi and Bai-Ni Guo, A logarithmically completely monotonic function involving the gamma function, Taiwanese Journal of Mathematics 14 (2010), no. 4, 1623–1628.
  2. Feng Qi and Bai-Ni Guo, Necessary and sufficient conditions for functions involving the tri- and tetra-gamma functions to be completely monotonic, Advances in Applied Mathematics 44 (2010), no. 1, 71–83; Available online at http://dx.doi.org/10.1016/j.aam.2009.03.003.

Related Links-相关链接:

  1. Some Papers Affiliated to Henan University以河南大学为完成单位发表的论文
  2. Some Papers Affiliated to Tianjin Polytechnic University以天津工业大学为完成单位发表的论文
  3. Some Papers Affiliated to Inner Mongolia University for Nationalities以内蒙古民族大学为完成单位发表的论文
  4. Some Papers Coauthored with Teachers at Inner Mongolia University for Nationalities与内蒙古民族大学教师合作发表的论文
  5. A List of Coauthors with Feng Qi祁锋的合作者
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, Homepage, Teaching and Education. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s